# SDR SWAA2022060805975

- Difficulty date: May 9, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SIDEWALL PANEL 231YHW; FLOOR PROXIMITY EXIT SIGN IS MISSING A MOUNTING FASTENER. / [01] REPLACED FASTENER ON PASSANGER SIDEWALL PANEL 231YHW; FLOOR PROXIMITY EXIT SIGN IAW AMM 33-51-01-960-802; STEP 3 (C)-6 (A) (E).;[02] VERIFIED CORRECTIVE ACTION 1.
